MAUDE Adverse Event Report: ETHICON INC. PROLENE SOFT MESH 3INX6IN; MESH, SURGICAL, POLYMERIC

ETHICON INC. PROLENE SOFT MESH 3INX6IN; MESH, SURGICAL, POLYMERIC
Model Number SPMII
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Erosion (1750); Hemorrhage/Blood Loss/Bleeding (1888); Incontinence (1928); Unspecified Infection (1930); Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2011 and the mesh was implanted.It was reported that she experienced pain, erosion of her internal bodily tissue, and other injuries following the procedure.It was reported that the patient has undergone multiple surgeries and revisionary procedures.No additional information was provided.
 
Additional Manufacturer Narrative
This emdr represents supplemental report # (b)(4) for previously submitted mdr number 2210968-2017-70668, subject of a litigation complaint summary exemption no.E2013037.The referenced exemption was revoked effective may 15, 2019.The information included in this report was submitted outside the required timeframe due to the extended use of exemption e2013037 beyond its revoke date, as documented under (b)(4).To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.In addition, a review of the manufacturing records was performed and indicates that there were no quality concerns associated with the manufacturing process.

Brand Name
PROLENE SOFT MESH 3INX6IN
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
MDR Report Key12724938
Report Number2210968-2021-10623
Device Sequence Number3855345
Product Code FTL
UDI-Device Identifier10705031050471
UDI-Public10705031050471
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K962530
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2016
Device Model NumberSPMII
Device Catalogue NumberSPMII
Device Lot NumberDER239
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/16/2020
Initial Report FDA Received Date10/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR